# SDR ASAA9810020

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, ONE RED EMERGENCY FLOOR TRACK LIGHT WAS FOUND TO BE MISSING AT NR 6 PALLET.  REPLACED LIGHT ASSEMBLY, LAMP, AND LENS.  OPS CHECK NORMAL.  (M)
